In case you don't get the picture above this is what my whole body pretty much looked like at one time or the other last night. I had another reaction of some type and my body broke out in sporadic rashes, welts and swelling. This is the second time in less than a year I've had one of these episodes and although this one didn't swell me as badly as the last one, it has definitely by far been the worst of the two. You see I kept the swelling and stuff down as much as I could by taking Benadryl. Learned that from the last time. I just want to know at this point what is going on with my body. Yesterday I was having chest pain and nausea, so I went to my doctors office. They told me I have a respiratory infection and that is what is causing the chest pain. Then about two hours after I returned from work my lips started swelling and these rashes with welts started. I itch from head to toe. It also made me extremely tired and fatigued. Frightened by this happening again I called my doctor, who yes did call me back at around 10pm. He told me to keep taking the Benadryl and I only needed to go to the hospital if my tongue started to swell and my breathing became an issue. So I was back at the doctors office this morning. They gave me a shot of Pregnazone to help with the itching and swelling. They then took six tubes of blood to test for all types of stuff. So they are testing my urine and my blood to see if they can figure out what is going on with me. Let me tell you there are kinds of easy, non-complicated options; however there are just as many scary ones that I will be biting my nails for the results to come back for. Either way with all the medicines I pretty much slept through today. I think my body needs rest badly. I didn't eat anything until after 9pm tonight and that was cereal. Now I just feel like going back to sleep. Yippee. Either way like the picture I'm leaving at the end of this posting, right now I just feel like a reflection of who I am. Tired and warn down and for the first time really ever sharing the journey with family and friends as I go. Will let you know when I do what is causing it. I am personally thinking it's either a build up of toxins from all the medicines they have had me on or it's food allergies. Keep your fingers crossed for me.